淡江大學機構典藏:Item 987654321/38981
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56570/90363 (63%)
Visitors : 11880770      Online Users : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/38981


    Title: Symbol Error Probability for Rectangular M-QAM OFDM Transmission over Rayleigh Fading Channels
    Authors: Yen, Rainfield Y.;Liu, Hong-Yu
    Contributors: 淡江大學電機工程學系
    Date: 2005-03
    Issue Date: 2010-01-11 16:18:46 (UTC+8)
    Publisher: Los Alamitos, California:Institute of Electrical and Electronics Engineers (IEEE)
    Abstract: By using what we call the pre-averaging method, an exact closed form expression for the symbol error probability (SEP) is derived for arbitrary rectangular M-QAM signaling in OFDM systems over frequencyselective Rayleigh fading channels. In addition, the channel capacity for the QAM OFDM transmission over Rayleigh fading environment is obtained.
    Relation: Advanced Information Networking and Applications, 2005. AINA 2005. 19th International Conference on, vol.2, pp.453-456
    DOI: 10.1109/AINA.2005.319
    Appears in Collections:[Graduate Institute & Department of Electrical Engineering] Proceeding

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML158View/Open
    index.html0KbHTML125View/Open
    Symbol error probability for rectangular M-QAM OFDM transmission over Rayleigh fading channels.pdf全文檔87KbAdobe PDF195View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback